On the existence of polynomial first integrals of quadratic homogeneous systems of ordinary differential equations - Archive ouverte HAL Access content directly
Journal Articles Journal of Physics A: Mathematical and General (1975 - 2006) Year : 2001

On the existence of polynomial first integrals of quadratic homogeneous systems of ordinary differential equations

(1)
1

Dates and versions

ensl-03051425 , version 1 (10-12-2020)

Identifiers

Cite

Alexei Tsygvintsev. On the existence of polynomial first integrals of quadratic homogeneous systems of ordinary differential equations. Journal of Physics A: Mathematical and General (1975 - 2006), 2001, 34 (11), pp.2185-2193. ⟨10.1088/0305-4470/34/11/311⟩. ⟨ensl-03051425⟩
11 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More